Local Exponential Stabilization of Semi-Linear Hyperbolic Systems by Means of a Boundary Feedback Control

Abstract : This paper investigates the boundary feedback control for a class of semi-linear hyperbolic partial differential equations with nonlinear relaxation, which is local Lipschitz continuous with a stable matrix structure. A sufficient condition in terms of linear inequalities is developed for the existence of global Cauchy solutions and the exponential stability by seeking a balance between the relaxation term and the boundary condition. These results are illustrated with an application to the boundary feedback control for a class of hyperbolic Lotka-Volterra models.
Type de document :
Article dans une revue
IEEE Control Systems Letters, IEEE, 2018, 2 (1), pp.55-60. <10.1109/LCSYS.2017.2724141>
Liste complète des métadonnées


https://hal.archives-ouvertes.fr/hal-01575511
Contributeur : Christophe Prieur <>
Soumis le : lundi 21 août 2017 - 06:17:26
Dernière modification le : vendredi 15 septembre 2017 - 11:07:51

Fichier

semi_hyp_july_1.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Liguo Zhang, Christophe Prieur, Junfei Qiao. Local Exponential Stabilization of Semi-Linear Hyperbolic Systems by Means of a Boundary Feedback Control. IEEE Control Systems Letters, IEEE, 2018, 2 (1), pp.55-60. <10.1109/LCSYS.2017.2724141>. <hal-01575511>

Partager

Métriques

Consultations de
la notice

50

Téléchargements du document

19